# SDR USAA000881

- Difficulty date: June 21, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 45,953 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CRACKED .125 INCH, STRINGER 15R BETWEEN STATION 520 AND 540.  REMOVED AND INSTALLED NEW STRINGER SECTION PER SRM 53-10-03.  (M)
